# SDR COMA990143

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016079002
- Condition: Cracked
- Location: Rt Wing
- Part time: 19,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SERVICE CHECK, FUEL WAS FOUND LEAKING FROM RIGHT WING LOWER SKIN RIVET ON AFT OUTBOARD SIDE OF PANEL 622EB.  INTERNAL INSPECTION FOUND WING STRINGER NR 8 CRACKED AT THAT LOCATION.  THE STRINGER WAS REPAIRED PER EMB120 SRM 57-20-03, PAGE 201-204 AND EMB FAX SST-2243/99 DATED AUGUST 27, 1999.  AIRCRAFT RETURNED TO SERVICE.
